Article

Ungewöhnliche Ursache rezidivierender AP-Beschwerden bei einem Ausdauersportler

Universität Freiburg Abteilung Rehabilitative und Präventive Sportmedizin, Medizinische Klinik Hugstetter Straße 55 79106 Freiburg
Herz (Impact Factor: 0.78). 01/2007; 32(8):665-668. DOI: 10.1007/s00059-008-2974-y

ABSTRACT Anamnese:Ein 48-jähriger hochtrainierter und leistungsfähiger Patient ohne klassische myokardiale Risikofaktoren wurde nach rezidivierenden
pektanginösen Beschwerden mit leichtem Troponin-T-Anstieg (cTnT) zur Abklärung aufgenommen. Eine vorangehende kardiologische
Untersuchung einschließlich Szintigraphie und Koronarangiographie hatte keinen pathologischen Befund ergeben. Anamnestisch
waren eine rheumatoide Arthritis mit persistierender Raynaud-Symptomatik sowie Hämoglobin- und Hämatokritwerte im oberen Normbereich
bekannt.

Untersuchungen und Verlauf:Während einer Langzeitbelastung auf dem Ergometer traten nach 1,55 h plötzlich Angina pectoris und massive ST-Hebungen in
II, III und aVF auf. Die anschließend durchgeführte Koronarangiographie zeigte jedoch ein unauffälliges Koronarsystem. Bei
einem Anstieg des cTnT auf maximal 0,979 ng/ml wurde von einem Infarktgeschehen infolge eines Vasospasmus bei sonst freien
Koronararterien ausgegangen und eine antivasospastische Therapie eingeleitet.

6 Monate später traten erneut bei geringerer Belastung Thoraxschmerzen auf. Bei der Aufnahme ST-Absenkung in V4 und V5 mit präterminal negativen T bei normalen Herzenzymen inklusive cTnT. In der daraufhin durchgeführten Mehrschicht-CT-Koronardarstellung
zeigte sich eine koronare Eingefäßerkrankung mit filiformer Stenose des proximalen RIVA, die nachfolgend kathetertechnisch
dilatiert und mit einem Stent versorgt wurde. Im Rahmen der Abklärung der erhöhten Hämatokrit- und Hämoglobinwerte wurde eine
Polycythaemia vera bei Vorliegen einer JAK2-V617-Mutation gesichert.

Der weitere Verlauf war unter der Medikation mit Acetylsalicylsäure, Clopidogrel, Candesartan, Atorvastatin und intermittierenden
Aderlässen komplikationslos.

Schlussfolgerung:Auch wenn eine relative Gewichtung schwierig ist, dürfte das Zusammentreffen einer Hyperkoagulabilität bei Polycythaemia vera,
einer erhöhten spastischen koronaren Reagibilität, möglicherweise verstärkt durch physischen Belastungsstress, sowie einer
belastungsinduzierten Hämokonzentration die Ursache für rezidivierende thrombotische koronare Ereignisse bzw. den subtotalen
Verschluss des RIVA gewesen sein. Umfangreiches Ausdauertraining und fehlende „klassische“ myokardiale Risikofaktoren schließen
das bei dieser Konstellation offensichtlich nicht aus.

Anamnesis:Here, the case of a 48-year-old highly trained patient without classic myocardial risk factors is described who reported on
frequent and recurrent angina pectoris. In a previous examination, the test for cardiac troponin T (cTnT) was slightly positive,
however, cardiac examination including myocardial perfusion scintigraphy and coronary catheterization was without pathologic
findings. Worth mentioning in the past medical history was a rheumatoid arthritis with persistent Raynaud's symptoms and hemoglobin
as well as hematocrit levels in the upper normal range.

Examinations and Course of Events:The patient reported that symptoms would occur most likely during long-term endurance exercise. Therefore, a bicycle ergometry
with 180 W and open ending was performed. After 1.55 h, the patient complained of severe angina pectoris. The ECG showed massive
ST segment elevations in II, III, and aVF (Figure 2). However, coronary catheterization showed no major stenosis or occlusion.
Nevertheless, cTnT increased to 0.979 ng/ml. (Therefore, the reason for the symptomatic ST elevation was believed to be a
myocardial tissue damage due to coronary vasospasm and the patient received an antivasospastic medication (amlodipine, atorvastatin,
and acetylsalicylic acid [ASS]).

After 6 months, the patient had a relapse during moderate physical activity. The ECG showed an ST segment depression in V4 and V5 while markers for myocardial tissue damage including cTnT were negative. A coronary CT angiography was performed that revealed
a subtotal stenosis of the proximal LAD (Fig ure 3), which was successfully treated by angioplasty with subsequent stenting.
In the course of further examinations, a polycythemia vera (JAK2-V617 mutation) was diagnosed as the cause for the high hemoglobin
and hematocrit levels.

Since then, the patient was without further events under a medication consisting of ASS, atorvastatin, candesartan, and intermittent
phlebotomy.

Conclusion:Although a relative weighting is difficult, it can be assumed that the combined effects of a polycythemia- associated hypercoagulability,
an increased reagibility of the coronary arteries (aggravated by physical stress) as well as a hemoconcentration following
prolonged exercise, could account for symptomatic recurrent minor thrombotic coronary events as well as the subtotal occlusion
of the LAD. Obviously, this could not be prevented by a healthy lifestyle, regular physical activity, and the absence of classic
coronary risk factors.

0 Bookmarks
 · 
216 Views
  • [Show abstract] [Hide abstract]
    ABSTRACT: Exaggerated erythropoiesis and megakaryocytopoiesis are present at a variable extent in polycythemia vera (PV) and essential thrombocythemia (ET). With the recent discovery of the V617F mutation in the Janus kinase 2 (JAK2) tyrosine kinase in almost all cases of PV and in a subset of patients with ET, studies are now pending to assess the role of this mutation in the hematopoietic cell activation process and/or in the occurrence of thromboses in ET and PV. The JAK2 V617F point mutation makes the normal hematopoietic progenitor cells hypersensitive to thrombopoietin, erythropoietin, and myeloid progenitor cells, leading to trilinear hematopoietic myeloproliferation. This will have three main clinical consequences during long-term follow-up. First, spontaneous growth of enlarged mature megakaryocytes in ET/PV with overproduction of hypersensitive platelets results in a broad spectrum of platelet-mediated microvascular circulatory disturbances, which are very sensitive to low-dose aspirin. Second, spontaneous growth of erythropoiesis with the overproduction of erythrocytes leads to classic PV with increased hemoglobin, hematocrit, and red cell mass. This is associated with a high frequency of major arterial and venous thrombotic complications in addition to platelet-mediated microvascular circulatory disturbances of thrombocythemia. Third, the slowly progressive myeloid (granulocytic) metaplasia in bone marrow and spleen is complicated by secondary myelofibrosis caused by a megakaryocytic/granulocytic cytokine storm in about one fourth to one third of JAK2 V617F-positive PV patients after long-term follow-up, with no tendency of leukemic transformation as long as they are not treated with myelosuppressive agents. Randomized clinical trials directly comparing phlebotomy versus hydroxyurea or interferon alpha versus hydroxyurea in PV with progressive disease are lacking. Heterozygous V617F mutation is enough to produce the clinical picture of ET with a slight tendency to increased hemoglobin and hematocrit (early PV mimicking ET). Homozygous V617F mutation is associated with the clinical picture of classic PV and with a higher tendency to secondary myelofibrosis, but with no increased leukemia unless other biological or genetic factors come into play, such as myelosuppressive agents or the acquisition of additional biologic or genetic defects. Depending on the biological background of individual patients, heterozygous and homozygous JAK2 V617F ET/PV may preferentially induce myeloid metaplasia with myelofibrosis with a relative suppression of megakaryocytic and erythropoietic myeloproliferation leading to clinical pictures of fibrotic chronic idiopathic myelofibrosis (CIMF) or agnogenic myeloid metaplasia. The main conclusion is that JAK2 V617F is a 100% specific clue to a new distinct clonal myeloproliferative disorder. JAK2 V617F-positive ET/PV and CIMF should be distinguished from wild-type JAK2 ET, rare cases of PV, and CIMF, and should be evaluated during life-long follow-up.
    Seminars in Thrombosis and Hemostasis 07/2006; 32(4 Pt 2):381-98. · 4.22 Impact Factor
  • Deutsche Medizinische Wochenschrift - DEUT MED WOCHENSCHR. 01/2004; 129(49):2648-2650.
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: Thrombosis is a common complication in polycythemia often causing death. In coronary artery occlusion, thrombosis due to hyperviscosity and thrombocytosis is mostly discussed as the origin of the infarction. We discuss the case of a 30-year-old male patient, with polycythemia, who died of myocardial infarction. On autopsy the vessels showed neither ateriosclerotic changes nor thrombotic occlusions. Instead, a marked intima proliferation was found leading to multiple occlusions whereas media and adventitia were unchanged. This pattern of a coronary vasculopathy has not been described before, and can be interpreted as an alternative mechanism for vascular occlusion in polycythemia. Similar histopathological changes have already been found in skin lesions in erythromelalgia, a common symptom in polycythemia.
    Pathology & Oncology Research 02/1998; 4(1):37-9. · 1.56 Impact Factor

Similar Publications